Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Mesalazine sups causing pain


07-08-2014, 03:54 AM   #1
pinguu1982
 
pinguu1982's Avatar
 
Join Date: Jul 2014
Location: Halifax, United Kingdom
Mesalazine sups causing pain

Started 500mg Mesalazine suppository yesterday. The first was so painful sent me in to s spasm and needed to evacuate my bowels within 5 minutes. The second and third still hurt and cause left sided cramps without the urgency to toilet. Is this normal?
07-08-2014, 04:51 AM   #2
poopaholic
Senior Member
 
poopaholic's Avatar
 
Join Date: Jan 2011
Location: under dark cloud

My Support Groups:
I use them and have never experienced any pain from the suppositories themselves . I try to use them after a large bowle movement , if not I will need to . My doctor told me that they need to be in there for at least an hour . They have been a big help for me . It took me awhile to get use to them though . Hope you get to feeling better .
07-08-2014, 04:57 AM   #3
pinguu1982
 
pinguu1982's Avatar
 
Join Date: Jul 2014
Location: Halifax, United Kingdom
Thanks, this mornings dose seems much more comfortable than last nights. Im also on an 8 week course of pred too. I was only diagnosed yesterday.
09-05-2014, 10:22 AM   #4
mdemir
 
Join Date: Sep 2014
Yes, it is normal. After using a week period then your pains and spasms will heal.
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Mesalazine sups causing pain
Thread Tools


All times are GMT -5. The time now is 04:32 AM.
Copyright 2006-2017 Crohnsforum.com